Quantcast

On a parabolic–elliptic system with gradient dependent chemotactic coefficient

Research paper by Mihaela Negreanu, J. Ignacio Tello

Indexed on: 30 Apr '18Published on: 25 Apr '18Published in: Journal of Differential Equations



Abstract

Publication date: 5 August 2018 Source:Journal of Differential Equations, Volume 265, Issue 3 Author(s): Mihaela Negreanu, J. Ignacio Tello We consider a second order PDEs system of Parabolic–Elliptic type with chemotactic terms. The system describes the evolution of a biological species “u” moving towards a higher concentration of a chemical stimuli “v” in a bounded and open domain of R N . In the system considered, the chemotaxis sensitivity depends on the gradient of v, i.e., the chemotaxis term has the following expression − d i v ( χ u ∇ v p − 2 ∇ v ) , where χ is a positive constant and p satisfies p ∈ ( 1 , ∞ ) ,  if  N = 1  and  p ∈ ( 1 , N N − 1 ) ,  if  N ≥ 2 . We obtain uniform bounds in L ∞ ( Ω ) and the existence of global in time solutions. For the one-dimensional case we prove the existence of infinitely many non-constant steady-states for p ∈ ( 1 , 2 ) for any χ positive and a given positive mass.